# SDR TRB2004F00003

- Difficulty date: December 29, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING ENGINE START A ZAPPING NOISE WAS HEARD, LIGHTS FLASHED, RELAYS CLACKED FOLLOWED BY WHITE/BLUE SMOKE IN COCKPIT, ODOR OF BURNING INSULATION.  GPU DC CONNECTOR FOUND BURNED.  GPU DC CONNECTOR REPLACED.  OPERATIONAL CHECK OF ELECTRICAL SYSTEM CHECKED PROPERLY.
